# SDR SWAA2024100731277

- Difficulty date: August 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE STIFFENER BTW BS 294 TO BS 312 LBL 12 AT LEVEL STR 17L AT FWD GALLEY AREA 2024-533473<[01] REPLACED INTERCOSTAL ( STIFFENER ) BTW BS 294 TO BS 312 LBL 12 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DAWING # 141A5600; SHEET 2; REV N. SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] CORRECTED STEP 1. REPLACED INTERCOSTAL ( STIFFENER ) BTW BS 294 TO BS 312 LBL 12 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 141A5600; SHEET 2; REV N. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED INTERCOSTAL ( STIFFENER ) BTW BS 294 TO BS 312 LBL 12 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 141A5600; SHEET 2; REV N. SEE INDIVIDUAL SIGN-OFF BELOW.
